# SDR DALA13020299201

- Difficulty date: April 29, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN BS 200 LBL 9-13 FLOORBEAM CORRODED. TASK NR 53-211-01.  REMOVED CORROSION. FOUND TO BE OUT OF LIMITS.  REPLACED FLOORBEAM IAW SRM 51-30-02.
